# SDR ZZDA2010534

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON APRON LOWER NR 2 HINGE CUTOUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA DOUBLER REPAIR PER B717 SRM 54-50-02 FIG 203 REP 1.
